# SDR DALA2019031101662

- Difficulty date: March 9, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 82,957 hours, 38,114 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 DOOR L3 WILL NOT ARM. COULD NOT MOVE ARMING LEVER TO ARMED POSITION. CORRECTIVE ACTION: CLEARED DEBRIS AND WATER FROM L3 DOOR GIRT BAR MECHANISM, WORKING ACTION NOW NORMAL. (4746260)
